# SDR 2006UALA00392

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA. 927 AT STR 9L FRAME CRACKED PSU SUPPORT BRACKET.  REMOVED CRACK ACCOMPLISHED A DOUBLER & FILLER REPAIR REF MM 53-11-99.
